Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Botox Cosmetic

USER REVIEWS

Comment from: Relieved, 35-44 on Treatment for 1-2 years (Patient) Published: March 16

I have been having Botox injections for a year now, every 3 months, for a dehabilitating migraine condition. It is my miracle. The first whole week I went without any pain was pure joy. The second week, beyond my expectations. By the end of the first month, I couldn't believe this was my life - or that I was able to have one again. The shots are a little uncomfortable for a minute, then there's the few days it takes to kick in with a little itching and body ache. But the clouds dissipate & the sky opens up to sunshine soon after. I take 1 single migraine maintenance pill since starting Botox. No more handful of drugs. The last few days before the next shot the headaches pop up a bit, but I'm stronger now. I can't say enough about it. I hope it works for everyone as well as it works for me.

Related Reading: botox

Comment from: mary, 55-64 on Treatment for 1-6 months (Patient) Published: November 26

used botix made my eyeligh drop

Comment from: CME, 35-44 on Treatment for 1-2 years (Patient) Published: September 20

I am so greatful for Botox! It has freed me in so many ways. I've been a migraine sufferer for 16 years now and would get them up to 26 times a month, with most all of them lasting weeks at a time. I've been on everything from migraine meds, seizure meds and narcotics. I've tried acupuncture, yoga, massages, hot/cold packs and many other remedies seeking for relief. Botox did it for me! I get treatments every 3 months, they are painful and I usually get a migraine a few days after, but in the long run I don't get them like I used to. I've gone from maybe 5 days a month without pain to 20 to 30 days without pain. If you suffer from debilitating migraines that have taken over your entire life, you should give Botox a shot...it's worth every needle!!

Related Reading: seizure

Comment from: lala, 55-64 (Patient) Published: October 10

I had botox for the wrinkles between my eyes...it did almost nothing to fix that problem. 2 to 4 weeks later I got a severe upper respiratory infection and found myself clearing my throat constantly because of thick mucous in my throat...I developed a musous plug and couldn't clear it from my throat. I couldn't breath for a short time. and although I did manage to get it to clear my throat I had to seek medical attention immediately. (some constant mucous is a problem for me even when I don't have a cold). I was put on breathing treatments, antibiotics and inhalers. (My colds turn into asthma/bronchitis.) About 2 weeks later I began to have severe cramps in my throat which felt like a severe spasm...and the feeling that I couldn't hold my head up. the cramping got so bad that I was afraid that I'd stop breathing. I then saw a ENT Dr and was put on a nose spray, He said my throat was very red and the pain was probably from my constant throat clearing. But we really don't know if the Botox injections was the real cause of this or just a coinsidence.

Related Reading: botox | wrinkles | asthma

Comment from: KimM, 45-54 on Treatment for 1-2 years (Patient) Published: November 11

I've now had Botox injections 6 times. I still have a daily migraine (for 20 mths straight) and have to take a migraine med and 2 tramadol at least once a day, sometimes twice a day. At least the daily meds help the migraine for a few hours and the intensity is less each day. No preventive meds have worked for me. Going back to my specialist soon to see what else I can do. I hope I can find relief soon.

Related Reading: tramadol

Comment from: marilyn, 55-64 on Treatment for 6 months - 1 year (Patient) Published: February 17

For years my doctor have tried other essential tremor medications which helped to a certain degree. I needed something more effective and so i opted for the next best thing of Botox. This also helps but still does not eliminate the tremors totally.

Related Reading: tremors

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors